# SDR DL76P050314

- Difficulty date: June 8, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 20,688 hours, 10,133 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odiferous
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/FUMES IN CABIN CAUSING LAV SMOKE DETS TO GO OFF. DIVERTED TO RIC. L PACK TURNED OFF SMELL DISSIPATED.             RAN ENGS AND PACKS. RAN PACKS TOGETHER AND ISOLATED UNABLE TO DUPLICATE. DUE TO HIST L PACK FWD TO MCO. ATL MTC WILL     REPLACE NO.1 ENGINE.
